# SDR SCNA20250410108

- Difficulty date: March 30, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 27,664 hours, 16,390 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DEFECT 788927: THROUGH 10000 FT HAD A LOUD NOISE WITH VIBRATION - FOUND EXTERNAL POWER DOOR OPEN WHEN BLOKED IN. - RESOLUTION: PERFORMED CONDITIONAL INSPECTION OF EXTERNAL POWER DOOR AREA REF AMM 05-51-67. NO DEFECTS FOUND. A/C OK FOR SERVICE. (EMERGENCY DECLARED)
